1. Health
Send to a Friend via Email
Julie  Stachowiak, Ph.D.

Keep a Side Effects Log

By December 25, 2012

Follow me on:

I know that pretty much any new weird feeling or bodily malfunction that I have usually gets chalked up to my multiple sclerosis. However, there have been several occasions where the blame for some yucky feeling can be placed squarely with a medication that I am taking.

It is important to try to figure out which symptoms that we are experiencing can be attributed to MS and which might be a side effect of a medication that we are taking. The main reason is that drug side effects can often be eliminated or lessened by doing something simple, like having the doc change the med, the dosage or how it is taken.

I have put together a guide on one way to do a little detective work to figure out if your meds are causing side effects. I hope it helps.

Read the full article: Monitor Side Effects of Medications for Multiple Sclerosis

What about you? Have you mistaken medication side effects for MS symptoms? What happened? How did you figure it out? Leave your stories in the comments section below.

Comments
December 26, 2012 at 10:45 am
(1) Fitness Info says:

Hi Dear, are you actually visiting this website regularly,
if so after that you will without doubt obtain nice knowledge.

Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>
  1. About.com
  2. Health
  3. Multiple Sclerosis

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.